# SDR DALA2023032702351

- Difficulty date: March 25, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 58,884 hours, 30,534 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unnown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3121, CORROSION RAIL DUMMY Y503.2 FR 16 AT FWD GALLEY AREA (SSI 531189). CORRECTIVE ACTION: REPLACED RAIL DUMMY AND FASTENERS LOC BTW FR12 TO FR16 IN FWD GALLEY AS PER A319 SRM 51-72-11 AND DWG D53110984, RELEASE DATE:25-JUN-05, ISSUE C00. (LP 2688011)
